| Model Number |
DR8088 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
For both of the reported events, the devices were returned to bd and are being evaluated.As the company is still investigating the issue at this time, there are no conclusions currently available.''acrum''.
Event or Problem Description
This report summarizes two malfunction events.A review of the events indicated that model dr8088 dorado pta balloon dilatation catheter had issues retracting.These reports were received from various sources.In both events, the weight, age, and sex of each patient was not provided.The dr8088 dorado pta balloon dilatation catheter were returned the manufacturer and are pending investigation.
Additional Manufacturer Narrative
H10: the lot numbers for the two malfunction was provided and a lot history review will be performed.Of the two reported malfunctions, one device was returned for evaluation; the evaluation identified that the pta balloon dilatation catheter was inserted and retracted through a 6f introducer sheath with slight resistance at a noted kink but otherwise had no issue inserting/retracting through sheath.The other device was no returned; therefore, the investigation is inconclusive for the retraction problem as no objective evidence has been provided to confirm any alleged deficiency with the device.Based upon the available information, the definitive root cause for the reported malfunctions is unknown.The devices are labeled for single use.H10: g4 h11: h6 (results, conclusion) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
This report summarizes two malfunction events.A review of the events indicated that model dr8088 dorado pta balloon dilatation catheter had issues retracting.These reports were received from various sources.In both events, the weight, age, and sex of each patient was not provided.